Structure monoids of set-theoretic solutions of the Yang-Baxter equation

Ferran Cedó, Eric Jespers, Charlotte Vermwimp

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

4 Cites (Scopus)

Resum

Given a set-theoretic solution (X, r) of the Yang-Baxter equation, we denote by M = M(X, r) the structure monoid and by A = A(X, r), respectively A0 = A0 (X, r), the left, respectively right, derived structure monoid of (X, r). It is shown that there exist a left action of M on A and a right action of M on A0 and 1-cocycles π and π 0 of M with coefficients in A and in A0 with respect to these actions, respectively. We investigate when the 1-cocycles are injective, surjective, or bijective. In case X is finite, it turns out that π is bijective if and only if (X, r) is left non-degenerate, and π 0 is bijective if and only if (X, r) is right non-degenerate. In case (X, r) is left non-degenerate, in particular π is bijective, we define a semi-truss structure on M(X, r) and then we show that this naturally induces a set-theoretic solution (M, r) on the least cancellative image M = M(X, r)/η of M(X, r). In case X is naturally embedded in M(X, r)/η, for example when (X, r) is irretractable, then r is an extension of r. It is also shown that non-degenerate irretractable solutions necessarily are bijective.
Idioma originalCatalan
Pàgines (de-a)0499-528
Nombre de pàgines30
RevistaPublicacions matemàtiques
Volum65
Número2
Estat de la publicacióPublicada - 2021

Com citar-ho